Home > Research > Publications & Outputs > Uniform bounds for point cohomology of $\ell^1(...
View graph of relations

Uniform bounds for point cohomology of $\ell^1(\mathbb Z_+)$ and related algebras

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>15/10/2009
<mark>Journal</mark>Journal of Mathematical Analysis and Applications
Issue number2
Number of pages12
Pages (from-to)249-260
Publication StatusPublished
<mark>Original language</mark>English


The point cohomology of the convolution algebra ℓ1(Z+) is known to vanish in degrees 2 and above. We sharpen this result by obtaining splitting maps whose norms are bounded independently of the choice of point module. Our construction is a by-product of new estimates on projectivity constants of maximal ideals in ℓ1(Z+). Analogous results are obtained for some other L1-algebras which arise from ‘rank one’ subsemigroups of R+.